# SDR SWAA2024091335844

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 67,083 hours, 40,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD AFT FLAP IS DELAMINATED ON INBD SIDE.<[01] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22.;[02] C/W INSP. REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22.
